On divergence of trigonometric Fourier series over cubes

Konâgin, Sergej Vladimirovič: On divergence of trigonometric Fourier series over cubes. Acta scientiarum mathematicarum, (61) 1-4. pp. 305-329. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_305-329.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 305-329
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 328-329.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15576

Actions (login required)

View Item View Item